Alert archive / Massachusetts / Small Craft Advisories in 2017
Small Craft Advisory 91, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jul 10, 2017, 2:17 PM EDT. It took effect at Jul 11, 2017, 10:00 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2017, 2:17 PM EDT (18:17 UTC)
- In effect from
- Jul 11, 2017, 10:00 AM EDT
- Expired
- Jul 12, 2017, 10:25 AM EDT
- In force
- 24 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
359 WHUS71 KBOX 101817 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 217 PM EDT MON JUL 10 2017 ANZ230-236-110230- /O.NEW.KBOX.SC.Y.0091.170711T1400Z-170712T0000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 217 PM EDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-110230- /O.NEW.KBOX.SC.Y.0091.170711T1400Z-170712T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 217 PM EDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-110230- /O.NEW.KBOX.SC.Y.0091.170711T1400Z-170712T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 217 PM EDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 8 AM EDT WEDNESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-110230- /O.NEW.KBOX.SC.Y.0091.170711T1400Z-170712T1200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 217 PM EDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 8 AM EDT WEDNESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-110230- /O.NEW.KBOX.SC.Y.0091.170711T1400Z-170712T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 217 PM EDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY. * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
4 follow-up statements
731 WHUS71 KBOX 110218 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1018 PM EDT MON JUL 10 2017 ANZ230-236-111030- /O.CON.KBOX.SC.Y.0091.170711T1400Z-170712T0000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 1018 PM EDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-111030- /O.CON.KBOX.SC.Y.0091.170711T1400Z-170712T0000Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 1018 PM EDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-111030- /O.CON.KBOX.SC.Y.0091.170711T1400Z-170712T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1018 PM EDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 8 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-111030- /O.CON.KBOX.SC.Y.0091.170711T1400Z-170712T1200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1018 PM EDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 8 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-111030- /O.CON.KBOX.SC.Y.0091.170711T1400Z-170712T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 1018 PM EDT MON JUL 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
581 WHUS71 KBOX 110748 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 348 AM EDT TUE JUL 11 2017 ANZ230-236-111600- /O.EXT.KBOX.SC.Y.0091.170711T1500Z-170712T0000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 348 AM EDT TUE JUL 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-111600- /O.EXT.KBOX.SC.Y.0091.170711T1500Z-170712T0500Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 348 AM EDT TUE JUL 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-111600- /O.EXT.KBOX.SC.Y.0091.170711T1400Z-170712T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 348 AM EDT TUE JUL 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-111600- /O.EXT.KBOX.SC.Y.0091.170711T1500Z-170712T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 348 AM EDT TUE JUL 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-111600- /O.EXT.KBOX.SC.Y.0091.170711T1500Z-170712T0500Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 348 AM EDT TUE JUL 11 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
395 WHUS71 KBOX 111424 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1024 AM EDT TUE JUL 11 2017 ANZ230-236-112230- /O.CON.KBOX.SC.Y.0091.170711T1500Z-170712T0000Z/ BOSTON HARBOR-NARRAGANSETT BAY- 1024 AM EDT TUE JUL 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-112230- /O.CON.KBOX.SC.Y.0091.170711T1500Z-170712T0500Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 1024 AM EDT TUE JUL 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-112230- /O.CON.KBOX.SC.Y.0091.000000T0000Z-170712T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1024 AM EDT TUE JUL 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-112230- /O.CON.KBOX.SC.Y.0091.170711T1500Z-170712T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 1024 AM EDT TUE JUL 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-112230- /O.CON.KBOX.SC.Y.0091.170711T1500Z-170712T0500Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1024 AM EDT TUE JUL 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
969 WHUS71 KBOX 121425 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1025 AM EDT WED JUL 12 2017 ANZ254>256-121530- /O.CAN.KBOX.SC.Y.0091.000000T0000Z-170712T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1025 AM EDT WED JUL 12 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 10, 1:53 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 10, 1:53 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Taunton MA 153 PM EDT Mon Jul 10 2017 .SYNOPSIS... High pressure centered over West Virginia will move eastward off the mid-Atlantic coast on Monday, providing dry and seasonable weather. An upper level disturbance could trigger a few showers Monday night. A cold front will bring showers and thunderstorms on Tuesday. This front lingers nearby Wednesday into Thursday, resulting in unsettled weather. An area of low pressure then crosses the area Thursday night and Friday, bringing continued chances for rainfall. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 150 pm update... Partly to mostly sunny skies were resulting in a beautiful afternoon. Temps may climb a few more degrees over the next couple hours, topping out in the middle to upper 80s away from the marine influence of the south coast, Cape, and Islands. Dewpoints mainly in the 50s to near 60 in most locations, so humidity levels are pleasant for July standards. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Tonight... Southerly return flow will lead to increasing dwpts through the overnight hours. While dwpts should begin to reach the mid-upper 60s by early AM, feel the slow increase will limit marine fog/stratus development given SSTs are generally in the mid 60s S of New England. Inland/radiative fog possible, but building clouds should limit diurnal temp curve, limiting fog development inland as well. Given the increasing dwpts, mins will be much warmer than previous nights mainly in the mid-upper 60s. Will need to watch the remnants of a much weakened MCS upstream moving E, which could bring showers and maybe an isolated T-storm late night/early AM. There is an increase in column moisture as K-indices reach the mid 30s. This does lead to an increase in sfc based CAPE values through the overnight which will increase the risk for SHRA or an isolated TSRA mainly across NW MA. Will feature highest chance for POPs here, as there is still some uncertainty in the steering of the remaining cold pool/rain shield, as it could follow the stalled front to the N and remain mostly in N New England. Tue... While moisture increases as PWATS may reach 1.75-2.00 inches. The cold pool aloft and remnant vort max of the diminished MCS will allow lapse rates to steepen along with this increase in moisture, and be the catalyst for dragging the stalled front S into S New England on Tue. While this suggests good setup for thunderstorms and potential for severe weather, the remnant cloud debris or early AM rainfall, may limit this destabilization. Therefore, am still somewhat uncertain, how efficiently destabilization will occur. This will have to be watched over the next 24 hours. Should enough morning/afternoon breaks occur, am noting soundings support CAPE values near 1500j/kg or possibly. High K/PWAT and warm cloud layers suggest good setup for HPE storms, so will have to monitor for heavy rain/localized flooding. However, modest shear 30+ kt suggest that any organized storms could contain strong winds/wet downbursts. These risks coincide with latest SWODY2, shifting the Marginal Risk far enough E. Other than the sever threat, cloud remnants will also dictate temps. Mainly went with highs in the low-mid 80s, but a few spots higher cannot be ruled out if enough sunshine is observed. Humid, as even afternoon dwpts should be in the upper 60s to near 70. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Overview... Latest guidance appears to have settled on a general pattern. Nearly zonal mid level flow is expected for late this week. This will keep a frontal boundary near our region much of this period. Expecting another mid level trough to develop toward this weekend. Will continue to favor a consensus solution to smooth over the less predictable details. Details... Wednesday...Moderate confidence. Guidance continues to have decent agreement on pushing the cold front to at least the south coast of New England during the early morning. This front will stall out for a period of time. Where this front stalls will have a huge impact on our eventual weather. Anticipating this front to returning as a warm front later in the day. Will continue to keep the greatest chance for morning rainfall toward the south coast of New England, then gradually increasing rainfall chances northeast during the day. A secondary low pressure will approach our area Wednesday night, bringing clouds a greater chance for showers/rain. Thursday into Friday...Moderate confidence. This timeframe looks unsettled. A low pressure moving east from the the Great Lakes into northern New England will keep a warm front somewhere towards the south coast into Friday, then push a cold front through our region Friday night. This combination will mean a period of showers or rain, although not anticipating this entire timeframe to be a washout. We may start to dry out Friday night as this surface low moves east of New England, but with the upper trough hanging back there may be some lingering showers. Saturday and Sunday...Moderate confidence. This portion of the forecast should be mainly dry. An approaching mid level trough might provide enough instability for diurnal showers to develop. Of the two weekend days, Sunday currently has the greater risk for showers due to an approaching cold front. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Tuesday/... Remainder of this afternoon...High confidence in VFR conditions. Tonight...Moderate to high confidence. Mainly VFR. However, a band of showers and isolated thunderstorms with brief heavy rainfall may impact the region after 6z. Highest risk will be to the north and west of a Boston to Providence corridor, particularly in western MA. Lastly, will have to watch for some low clouds/fog patches across the Cape and Islands but confidence on whether they develop is low. Tuesday...Moderate confidence. Scattered showers and embedded thunderstorms are expected into early Tuesday evening with locally heavy rainfall. Timing and areal coverage a bit uncertain, but may come in two main rounds in the morning and later in the afternoon/early evening. A few of the thunderstorms may produce locally strong wind gusts. Outside of any showers and embedded thunderstorms, mainly VFR conditions will probably prevail but southwest wind gusts up to 25 knots. Tuesday night...Moderate confidence. Most of the lingering scattered showers and embedded thunderstorms should come to an end early Tuesday evening, but may linger a bit longer near the south coast. Otherwise mainly VFR, but will have to watch for areas of patchy ground fog developing late that could result in localized MVFR to IFR conditions. KBOS Terminal...High confidence in TAF. KBDL Terminal...High confidence in TAF. Outlook /Tuesday Night through Friday/...Moderate confidence. Wednesday...VFR. Scattered MVFR in showers during the day. Cigs/vsbys may deteriorate to MVFR/IFR Wed night. Thursday and Friday...MVFR/IFR cigs/vsbys with showers and isolated thunderstorms. && .MARINE... FORECASTER CONFIDENCE LEVELS... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Short Term /through Tuesday/... 930 am update... Today...High confidence. Winds/seas generally below small craft thresholds. However, southwest winds should gust into the lower 20 knots near the south coast given diurnal heating. This will result in near shore choppy seas in the typically prone Harbors and Bays for a few hours this afternoon. Tonight...High confidence. Winds shift to the S-SW across the waters but gusts tonight below 20 kt, with seas below 4 ft. Therefore, no headlines expected. Low risk for late night fog across some waters, with vsby restrictions. Tomorrow...Moderate confidence. SW winds do increase, with some gusts 25-30 kt possible especially near shore, but offshore possible as well. Seas will build as a result, reaching 5 ft or more mainly on the S and SE ocean waters. Small craft advisories may be needed. Otherwise, risk for fog early and thunderstorms over the waters mainly late day/evening. Outlook /Tuesday Night through Friday/...Moderate confidence. Tuesday Night into Wednesday...Small Craft Advisories may be needed. The potential exists for southwest wind gusts to 25 kt across the waters during Tuesday evening, with the greatest risk being nearshore. The increasing southwest winds may be enough to build seas up to 5 feet across the outer southern coastal waters and the waters east of Cape Cod. Another concern for mariners would be the possibility of some thunderstorms moving across the waters sometime Tuesday evening into Wednesday morning. Thursday and Friday...The potential exists for Small Craft Advisory winds/seas from a low pressure system moving across the waters. Current forecast is just shy of needing headlines. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Belk/Doody NEAR TERM...Frank SHORT TERM...Doody LONG TERM...Belk AVIATION...Frank/Belk MARINE...Frank/Doody/Belk
Hazardous weather outlook, Jul 10, 4:25 AM EDT, 9 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 425 AM EDT Mon Jul 10 2017 CTZ002>004-MAZ002>024-026-RIZ001>008-110830- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 425 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts except Berkshire County, and Rhode Island. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A few strong to severe thunderstorms are possible Tuesday afternoon and evening. Heavy rain may also result in localized street flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-110830- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 425 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
Nearby
Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.